# SDR GUUA93332091510A

- Difficulty date: September 15, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 31,054 hours, 37,078 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Loose
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, LANDING GEAR DOWN, NO 3 GREEN LIGHT INDICATION. RECONNECTED LOOSE WIRE AT LIGHT SENSOR ASSY.  OPS CHECK GOOD.
